MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PRECISIONGLIDE¿ MULTIPLE SAMPLE NEEDLE; BLOOD COLLECTION NEEDLE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PRECISIONGLIDE¿ MULTIPLE SAMPLE NEEDLE; BLOOD COLLECTION NEEDLE
Catalog Number 368587
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that underfill occurred during use with a bd vacutainer® precisionglide¿ multiple sample needles.The following information was provided by the initial reporter, "tube experienced under filling during use." cat# 368587.Lot# 9065849.(b)(6) 2019.(b)(6) 2019.
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for underfill with the incident lot was observed.Additionally, retention samples were selected from bd inventory for evaluation/testing and upon completion, the issue relating to underfill was not observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Bd has initiated further investigation relating to this issue through a capa#260774.The investigation is still on-going and improvements will be made as the potential causes of this issue are identified.
 
Event or Problem Description
It was reported that underfill occurred during use with a bd vacutainer® precisionglide¿ multiple sample needles.The following information was provided by the initial reporter, "tube experienced under filling during use." cat# 368587 and lot# 9065849; 29-jul-2019, 7-aug-2019.

Brand Name
BD VACUTAINER® PRECISIONGLIDE¿ MULTIPLE SAMPLE NEEDLE
Common Device Name
BLOOD COLLECTION NEEDLE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key8940436
Report Number1917413-2019-01986
Device Sequence Number2559633
Product Code JKA
UDI-Device Identifier50382903685870
UDI-Public50382903685870
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2020
Device Catalogue Number368587
Device Lot Number9065849
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;